# SDR 04FDEA02366

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 35,702 hours, 25,798 cycles
- Engine: Pwa JT9D*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 224TS054Y
- Part serial: 315
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  450     32-60  0006380  05AUG04  MEM  CLOSE R  LOGPAGES: 00675737  GEAR HANDLE WOULD NOT RAISE. TRIED BOTH POSITIONS.  GOT  ALL 3 RED DOOR LIGHTS. BUT GEAR INDICATIONS SHOWED  ALL 3 DOWN.  CHECKED CONTROL BOX FOR FAULTS,NO FAULTS LOGGED,  JACKED A/C RAN LANDING GEAR IN SYSTEM 1 AND SYSTEM 2,  OPERATION NORMAL.  REMOVED AND REPLACED LANDING GEAR  ELECTRO VALVE MODULE IN REFERENCE WITH A 300-200 AMM  32-31-11-4,  OPS NORMAL.  RII:020225  PREMATURE REMOVAL/INSTALLATION  OFF MFG 224TS054Y POS ONL  SRL 315  ON MFG 224TS05Y  SRL 787 TAG 665469.
